# SDR DHL9670909C

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BULGING AROUND FASTENER HEADS AT BS 1080 BUTT JOINT AFT OF PANEL BETWEEN STR 8 AND 4.5 BELOW STR 9.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR DOUBLERS AT BS 1080 FROM STR 4 RT TO STR 10 RT IAW S/B 53-109 AND DRAWING 69-62161, DOUBLERS SIZE 2, 65 BY 7.
